# SDR HEEA966381

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6710 · Main Rotor Control
- Part: Servo Control
- Part number: SC50811
- Condition: Binding
- Location: Cyclic Rt/Lt
- Part time: 1,686 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC HAS BINDING WHEN THE CYCLIC IS MOVED LEFT AND RIGHT. REPLACED WITH SERVICEABLE SERVO.
